# SDR EY2R9600066

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Propeller: Hartzl HCB3R302
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: 1977P
- Condition: Cracked
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY CLAMP CRACKED
